# SDR 96ZZZX5935

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105LC
- Make and model: Bolkms BO105CBS
- Aircraft serial: S789
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Condition: Making Metal
- Location: M/R
- Part time: 4,340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION REMOVED DUE TO METAL CONTAMINATION IN THE OIL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
